Alert archive / Tennessee / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 110, NWS Morristown, TN
NWS Morristown, TN issued this severe thunderstorm warning at Jul 8, 2016, 5:13 PM EDT for Grainger County, Hancock County, Tennessee; Lee County, Virginia. It was in force for 30 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 8, 2016, 5:13 PM EDT (21:13 UTC)
- Expired
- Jul 8, 2016, 5:43 PM EDT
- In force
- 30 min
- Issued by
- NWS Morristown, TN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Grainger County, TN, Hancock County, TN, Lee County, VA
The radar
The Knoxville radar (KMRX), 39 km from the middle of the area, began a volume at 21:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 8, 5:25 PM EDT | TSTM WND DMG | 5 Sse Ewing, TN | A FEW TREES DOWN FROMSTRAIGHT-LINE SEVERE THUNDERSTORM WINDS |
| Jul 8, 5:40 PM EDT | TSTM WND DMG | 3 Wnw Kyles Ford, TN | NUMEROUS TREES DOWN AND SOME ROOF DAMAGE TO BUILDINGS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 8, 1:34 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 9.2 hours before the alert went out and 300 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2067 J/kg
- Mixed-layer CIN
- -80 J/kg
- Mixed-layer LCL
- 1056 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 136 m²/s²
- 0-3 km storm-relative helicity
- 149 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
068
WUUS54 KMRX 082113
SVRMRX
TNC057-067-VAC105-082200-
/O.NEW.KMRX.SV.W.0110.160708T2113Z-160708T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
513 PM EDT FRI JUL 8 2016
THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
GRAINGER COUNTY IN EASTERN TENNESSEE...
HANCOCK COUNTY IN EASTERN TENNESSEE...
LEE COUNTY IN SOUTHWESTERN VIRGINIA...
* UNTIL 600 PM EDT
* AT 513 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM KENTENIA TO CUBAGE TO HARROGATE TO 10 MILES WEST OF
NEW TAZEWELL...MOVING EAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
SNEEDVILLE...RUTLEDGE...JONESVILLE...BEAN STATION...
PENNINGTON GAP...ST.
CHARLES...BUFFALO SPRINGS...PATTONSVILLE...EWING...DRYDEN...EVANSTON...
ROSE HILL...TREADWAY...JASPER...KYLES FORD...JOPPA...THORN HILL AND
CUMBERLAND GAP.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3678 8279 3667 8295 3659 8298 3659 8284
3651 8312 3642 8320 3639 8328 3626 8328
3630 8333 3616 8353 3626 8371 3634 8367
3633 8366 3637 8345 3646 8337 3660 8347
3660 8367 3662 8365 3674 8314 3682 8310
TIME...MOT...LOC 2113Z 281DEG 45KT 3679 8341 3668 8355 3656 8363 3645
8380
HAIL...0.75IN
WIND...60MPH
$$
05/MA2 follow-up statements
056
WWUS54 KMRX 082133
SVSMRX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
533 PM EDT FRI JUL 8 2016
TNC057-067-VAC105-082200-
/O.CON.KMRX.SV.W.0110.000000T0000Z-160708T2200Z/
GRAINGER TN-HANCOCK TN-LEE VA-
533 PM EDT FRI JUL 8 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR NORTHEASTERN GRAINGER...HANCOCK AND SOUTHEASTERN LEE COUNTIES...
AT 533 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM JONESVILLE TO NEAR SNEEDVILLE TO 11 MILES WEST OF
ROGERSVILLE TO NEAR BEAN STATION...MOVING EAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
SNEEDVILLE...RUTLEDGE...JONESVILLE...BEAN STATION...PENNINGTON GAP...
ST.
CHARLES...PATTONSVILLE...DRYDEN...EVANSTON...TREADWAY...JASPER...KYLES FORD
AND THORN HILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3678 8279 3667 8295 3659 8298 3659 8284
3651 8312 3642 8320 3639 8328 3626 8328
3630 8333 3624 8341 3624 8343 3634 8356
3635 8354 3637 8345 3646 8337 3674 8314
3682 8310
TIME...MOT...LOC 2133Z 290DEG 39KT 3669 8310 3657 8314 3643 8320 3632
8337
HAIL...0.75IN
WIND...60MPH
$$
05/MA758
WWUS54 KMRX 082143
SVSMRX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
543 PM EDT FRI JUL 8 2016
TNC057-067-VAC105-082153-
/O.CAN.KMRX.SV.W.0110.000000T0000Z-160708T2200Z/
GRAINGER TN-HANCOCK TN-LEE VA-
543 PM EDT FRI JUL 8 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN GRAINGER...
HANCOCK AND SOUTHEASTERN LEE COUNTIES IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND HAVE EXITED THE WARNED AREA. THEREFORE THE WARNING HAS
BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FOR
EASTERN TENNESSEE...AND SOUTHWESTERN VIRGINIA.
LAT...LON 3678 8279 3667 8295 3659 8298 3659 8284
3651 8312 3642 8320 3639 8328 3626 8328
3630 8333 3624 8341 3624 8343 3634 8356
3635 8354 3637 8345 3646 8337 3674 8314
3682 8310
TIME...MOT...LOC 2141Z 281DEG 45KT 3667 8298 3655 8302 3641 8308 3630
8325
$$
05/MAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 2:01 PM EDT, 3 hours 12 minutes earlier.
Area forecast discussion, Jul 8, 2:01 PM EDT, 3 hours 12 minutes before
Area Forecast Discussion National Weather Service Morristown TN 201 PM EDT FRI JUL 8 2016 .SHORT TERM (This Afternoon through Saturday)... Showers and storms are beginning to form to the north and west as a boundary from earlier convection moves into the Plateau counties. Current water vapor imagery and RAP upper air analysis indicates a weak shortwave trough moving eastward across Kentucky and Tennessee. At the surface, a low pressure center is well to the north across the Great Lakes with a cold front stretching down from this low into the Southern Plains. Temperatures late this morning and early afternoon have warmed quickly into the mid 80s to low 90s with dewpoints in the low to mid 70s. This combination has produced SBCAPE values in the 2500-4000 J/Kg range with the higher numbers presently across the Plateau counties. The weak shortwave trough has increased the deep layer shear some into the 25-35 kt range. PW values remain elevated across the region with readings ranging from around 1.8-2.0 inches. There is also some mid-level dry air in the soundings that will increase downdraft velocities. Overall, expect severe storms to develop over the next couple of hours in the extremely unstable airmass over the area. The main threat with these storms will be damaging winds, localized flash flooding and hail up to size of quarters. Again considered going with a flash flood watch but 3-hr flash flood guidance is still around 2-3 inches areawide. The storms should move at a decent pace with mid- level winds in the 30-40 kt range. In addition, expect most of the activity will come to an end around 00z. Regardless, some localized flooding and a couple of flash flooding warning are not out of the question. Still some question regarding PoPs tonight. Some of the models bring in the area of showers and storms currently back across Arkansas and Oklahoma late tonight. Kept at least some mention of PoPs in the forecast to account for this. Regardless, do not expect anything strong or severe with the precip. potential overnight. On Saturday, the upper level trough across the Great Lakes will push further to the southeast into the Mid-Atlantic. The cold front will sink south into northern portions of the forecast area with drier air moving in with PW values dropping down into the 1.0-1.2 inch range across northern portions of the area. PW values will still remain in the 1.7-1.9 inch range across southern portions of the area with a moisture gradient along the front. SBCAPE values will range from a more reasonable 1000-2000 J/Kg with deep layer shear around 10 kts. Therefore, just expect a few scattered storms along and south of the frontal boundary on Saturday with very small chances for a stronger storm or two. .LONG TERM (Saturday Night through Friday)... Models are having some trouble agreeing on the movement of a midlevel low that is located over West TN/E AR at the start of this period. The NAM drifts it slowly NE through Monday, the ECMWF takes it east into SW VA by 00Z Tue, and the GFS moves it SE into AL by Sunday night before moving it N into Middle TN on Monday. With this uncertainty, will keep POPs in the chance range for the next few days. Southern portions of the area will continue to be favored for mainly diurnally-based thunderstorms on Sunday due to the presence of a boundary and higher theta-e air in that area. High pressure over the Lower Great Lakes and Ohio Valley and some lower surface dewpoints should help keep northern sections mainly dry. Model PW depictions show a good gradient across the area from N to S. This starts to change on Monday as the high shifts east and the midlevel low to our west makes slight eastward progress, spreading moisture and instability farther north. Finer details will depend on the track of the midlevel low, but the entire area should have at least scattered convection by Monday afternoon. For Tuesday through Friday, the general pattern will be a broad trough across the Great Lakes and New England, with a large ridge over FL and the Bahamas. Weak disturbances at the base of the trough will enhance thunderstorm chances at times, but the precision of models to depict them accurately this far out is doubtful. Will lean the forecast toward diurnally-based scattered showers and thunderstorms each day, with near normal temperatures. && .AVIATION... VFR conditions currently across the terminals with scattered showers and storms developing to the west. VCTS is expected for much of the afternoon at KTYS and KTRI. Confidence is less further south at KCHA and have not mentioned VCTS at this time but may need to make amendments later. The storms at KTYS and KTRI will reduce visibilities down to IFR at times with strong wind gusts. Timing remains uncertain and have not included any tempo groups at this time for TSRA but again will make amendments when necessary. Activity will decrease in coverage near sunset with IFR ceilings moving in at KTRI near sunrise. && .MRX WATCHES/WARNINGS/ADVISORIES... NC...None. TN...None. VA...None. && MA/DGS
Hazardous weather outlook, Jul 8, 2:22 PM EDT, 2 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MORRISTOWN TN 222 PM EDT FRI JUL 8 2016 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-091830- CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS- SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN- NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE- SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER- SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT- BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS- SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE- SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE- WISE-SCOTT-RUSSELL-WASHINGTON- 222 PM EDT FRI JUL 8 2016 /122 PM CDT FRI JUL 8 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ...SCATTERED SEVERE THUNDERSTORMS ARE POSSIBLE FROM MID-AFTERNOON THROUGH EARLY EVENING... ...TORRENTIAL RAINS WITH LOCALIZED FLASH FLOODING IS ALSO POSSIBLE THIS AFTERNOON AND EVENING... ANOTHER BROKEN LINE OF THUNDERSTORMS WILL DEVELOP ACROSS MIDDLE TENNESSEE AND SOUTHEAST KENTUCKY THIS AFTERNOON...THEN MOVE EAST INTO EAST TENNESSEE AND SOUTHWEST VIRGINIA. THE AIR-MASS ACROSS THE TENNESSEE VALLEY AND SOUTHERN APPALACHIANS WILL BECOME QUITE MOIST AND UNSTABLE THIS AFTERNOON AHEAD OF THIS LINE. SOME OF THESE STORMS WILL BECOME STRONG TO SEVERE WITH THE MAIN CONCERN BEING DAMAGING WINDS...HAIL UP TO QUARTER SIZE...TORRENTIAL RAINS AND LOCALIZED FLASH FLOODING. THE GREATEST COVERAGE AND INTENSITY OF THESE STORMS WILL BE THROUGH 8 PM EDT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED SATURDAY THROUGH MONDAY...MAINLY ACROSS EAST TENNESSEE AND SOUTHWEST NORTH CAROLINA. SOME STRONG STORMS ARE POSSIBLE PRODUCING GUSTY WINDS...FREQUENT LIGHTNING...AND HEAVY RAINS...MAINLY DURING THE AFTERNOON AND EARLY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY THIS AFTERNOON AND EVENING.
In the hours before
Special weather statement, Jul 8, 4:35 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
435 PM EDT FRI JUL 8 2016
VAZ002-082115-
WISE VA-
435 PM EDT FRI JUL 8 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WISE COUNTY UNTIL
515 PM EDT...
AT 435 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
BELLCRAFT...OR OVER WHITESBURG...MOVING EAST AT 30 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
POUND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FOR
SOUTHWESTERN VIRGINIA.
LAT...LON 3713 8255 3707 8250 3703 8248 3703 8247
3699 8242 3703 8276 3705 8272 3712 8272
3715 8264 3720 8255
TIME...MOT...LOC 2035Z 272DEG 28KT 3714 8283
05/MASpecial weather statement, Jul 8, 5:02 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
502 PM EDT FRI JUL 8 2016
NCZ060-TNZ086-087-082145-
CHEROKEE NC-SOUTHEAST MONROE TN-NORTHWEST MONROE TN-
502 PM EDT FRI JUL 8 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CHEROKEE AND
SOUTHERN MONROE COUNTIES UNTIL 545 PM EDT...
AT 502 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 13
MILES SOUTH OF MADISONVILLE...MOVING EAST AT 30 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
TELLICO PLAINS...COKER CREEK AND CITICO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FOR
EASTERN TENNESSEE.
LAT...LON 3521 8431 3522 8432 3521 8435 3522 8434
3524 8437 3540 8439 3547 8396 3546 8396
3541 8402 3537 8401 3535 8404 3531 8404
3530 8402 3523 8400 3522 8396 3524 8390
3521 8389
TIME...MOT...LOC 2102Z 265DEG 26KT 3533 8427
AMP.23Local storm report, Jul 8, 5:13 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
513 PM EDT FRI JUL 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0458 PM TSTM WND DMG 1 NE CLAIRFIELD 36.56N 83.94W
07/08/2016 CLAIBORNE TN 911 CALL CENTER
SEVERAL TREES DOWN.
&&
13The office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 4:47 PM EDT | Severe Thunderstorm Warning | MRX | Morgan | 28 min |
| Jul 8, 4:51 PM EDT | Severe Thunderstorm Warning | MRX | Campbell, Claiborne | 39 min |
| Jul 8, 5:02 PM EDT | Special Weather Statement | MRX | Monroe | 43 min |
| Jul 8, 5:10 PM EDT | Severe Thunderstorm Warning | MRX | Morgan | 35 min |
| Jul 8, 5:10 PM EDT | Severe Thunderstorm Warning | MRX | Monroe | 35 min |
| Jul 8, 5:21 PM EDT | Areal Flood Advisory | MRX | Morgan | 3 hr |
| Jul 8, 5:26 PM EDT | Special Weather Statement | MRX | Johnson | 49 min |
| Jul 8, 5:37 PM EDT | Special Weather Statement | MRX | Greene, Hamblen, Hawkins | 23 min |
| Jul 8, 5:43 PM EDT | Severe Thunderstorm Warning | MRX | Anderson, Knox | 32 min |
| Jul 8, 5:52 PM EDT | Severe Thunderstorm Warning | MRX | Greene, Hamblen, Hawkins, Sullivan, Washington | 53 min |
| Jul 8, 6:01 PM EDT | Severe Thunderstorm Warning | MRX | Cocke, Sevier | 44 min |
| Jul 8, 6:03 PM EDT | Severe Thunderstorm Warning | MRX | Morgan, Roane | 57 min |
| Jul 8, 6:07 PM EDT | Severe Thunderstorm Warning | MRX | Blount | 38 min |
| Jul 8, 6:10 PM EDT | Severe Thunderstorm Warning | MRX | Blount, Knox | 35 min |
| Jul 8, 6:14 PM EDT | Severe Thunderstorm Warning | MRX | Carter, Johnson, Unicoi | 61 min |
| Jul 8, 6:26 PM EDT | Areal Flood Advisory | MRX | Knox, Loudon, Roane | 2 hr |
| Jul 8, 6:33 PM EDT | Severe Thunderstorm Warning | MRX | Blount, Loudon, Monroe | 27 min |
| Jul 8, 6:38 PM EDT | Severe Thunderstorm Warning | MRX | Blount, Sevier | 52 min |
| Jul 8, 6:53 PM EDT | Severe Thunderstorm Warning | MRX | Blount, Loudon, Monroe | 52 min |
| Jul 8, 7:21 PM EDT | Severe Thunderstorm Warning | MRX | McMinn, Monroe | 39 min |
| Jul 8, 7:17 AM EDT | Special Weather Statement | MRX | Russell | 43 min |
| Jul 8, 4:35 PM EDT | Special Weather Statement | MRX | Wise | 40 min |
| Jul 8, 5:21 PM EDT | Special Weather Statement | MRX | City of Bristol | 39 min |
| Jul 8, 5:30 PM EDT | Areal Flood Advisory | MRX | Lee, Russell, Scott, Washington, Wise, City of Bristol and 1 more | 3 hr |
| Jul 8, 6:03 PM EDT | Special Weather Statement | MRX | City of Bristol | 42 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2016Severe Thunderstorm Warnings in Virginia, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.